# SDR SWAA2021101815502

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 265.00 RT WING.  REMOVED CORRUGATED PLATE TRAILING EDGE IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE.  INSTALLED CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 265.00 RT WING IAW  SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV: -.   REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 265.00 RT WING IAW  SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9. AND DWG 115A2001 SHEET 29 REV: -.
